# SDR CA021230006

- Difficulty date: November 25, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 21,776 hours
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3017701
- Condition: Fractured
- Location: Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: D, B
- Precautionary procedure: C, E, D

## Discrepancy

(CAN) AS POWER WAS APPLIED TO THE ENGINE DURING TAXI TO TAKE-OFF POSITION, A LOUD NOISE WAS HEARD AND THE ENGINE PARAMETERS BEGAN TO SPOOL DOWN. ENGINE WAS IMMEDIATELY SHUTDOWN. NO FURTHER INCIDENT OCCURRED AND THE CREW DEPLANED. A VISUAL INSPECTION OF THE ENGINE SHOWED A FAILURE IN THE 1ST STAGE COMPRESSOR WITH MAJOR DAMAGE TO THE FIRST STAGE BLADES. THE ENGINE HAS BEEN SENT TO THE ENGINE SHOP FOR A TEADOWN REPORT. INITIAL FINDINGS INDICATE THAT A FIRST STAGE COMPRESSOR BLADE APPEARS TO BE THE PRIMARY FAILED ITEM. THE BLADE IS CURRENTLY UNDERGOING A MATALLURIGICAL EXAMINATION TO DETERMINE THE CAUSE OF THE FAILURE. A FOLLOW UP REPORT WILL BE SUBMITTED ONCE THE SHOP FINDINGS ARE COMPLETED.
